EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Back to Search Results |
| Model Number |
02-012-44-4011 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Synovitis (2094); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Joint Laxity (4526); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/10/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10.Concomitants: 02-012-41-4040 - logic tibia traptray cem sz 4f/4t 5770944 02-020-11-0340 - truliant ps cem fem ps cem right sz 4 6221184 200-02-38 - three peg patella 38mm 6204810.
Event or Problem Description
As reported via legal documentation, this patient had right knee replacement surgery on (b)(6) 2020.They subsequently underwent right knee revision surgery on (b)(6) 2022, approximately 2 years 10 months after their initial implantation.(b)(6) 2022 op report postoperative diagnosis: failed right total knee replacement secondary to wear of the bearing surface.Patient had severe synovial expansion with the appearance of foreign body reaction-type tissue, and the polyethylene insert showed pitting wear on all surfaces.There was no gross delamination, but there was severe pitting and loss of surface substance, both medial and laterally on the insert.The patient was awakened and taken to the recovery room in stable condition.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3, h6.The following sections were corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and instability or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.